Thinning of body hair on finasteride

I have been on Fin 1mg for last six months. I have started observing that my Hair, Armpit Hair, Pubic Hair and Facial Hair have started thinning and the density & growth has reduced. Could this be related to Fin ? I checked with my dermatologist. I was told that it was unlikely. Does anyone had a similar experiences ?

Some people do report a reduction of body hair when on finasteride. It is a known, but rare, side effect

Get a virtual consultation with Dr. William Rassman and Dr. Jae Pak for hair loss options. You can learn more by scheduling an appointment.

Reader Comments0

Leave a Comment

Want to join the discussion? Feel free to contribute! Note: We do not tolerate offensive language or personal attacks to other readers. Marketing links or commercial advertisements will be deleted.

Leave a Reply

Your email address will not be published. Required fields are marked *

+ =